# SDR SCNA00017

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK THE EXIT SIGN ABOVE THE R2 DOOR WAS FOUND INOPERATIVE WITH THE EMERGENCY LIGHTS ON.  REMOVED AND REPLACED THE BATTERY PACK, OPERATIONALLY CHECKED NORMAL IAW 335071.
